# SDR NACA2024012900002

- Difficulty date: January 29, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N403YK
- Make and model: Boeing 737436
- Aircraft serial: 25842
- Aircraft time: 63,646 hours, 43,186 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: UNKNOWN
- Condition: Dented
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE DENT WAS FOUND AT #3 SLAT OUTER SKIN S.S.55 AREA , L:2.6 INCH , W:1.3 INCH , Y (DEPTH OF DENT) :0.076 INCH . PER SRM 57-43-01 ALLOWABLE DAMAGE 1 , A/Y: 1.3/0.076=17.1 , OVER LIMIT. 
PERFORMED REPAIR AT #3 SLAT OUTER SKIN 5.5.55 AREA, 2:2.6", W:1.3". I.A.W. B737-400 SRM 57-43-01 REPAIR 1 PAGE 201-204 (REV.15) & DMG 65C26603
